# SDR DALA2025040802741

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 13,896 hours, 6,339 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slat Track
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #10 REQUIRES EDDY CURRENT INSPECTION TO BLENDED AREAS, CHECK FOR SIGNED OF CRACKS. UPPER FWD SURFACE. PERFORMED HFEEC ON RH SLAT TRACK #10 UPPER FWD SURFACE PER A220 ANDTP J51-01-20. QC5257 453307. (LP# 0890757)
